# SDR SWAA2016080254415

- Difficulty date: June 24, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SPLICE STRAP CORRODED AT BS 887, BETWEEN LBL 8 TO RBL 21.    R & R SPLICE STRAP IAW SRM.
